# SDR SWAA2015062541116

- Difficulty date: May 27, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 37,402 hours, 24,159 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7940749
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE MAIN FRAME CRACKED AT STATION 674 LT SIDE.  R & R FRAME ASSEMBLY IAW SRM.
